| Issue |
Title |
File |
| Vol 40, No 3 (2019) |
Modification of Numerical Inversion of Laplace Transform in Solving Problems of Poroviscoelasticity via BEM |
 (Eng)
|
|
Ipatov A.A., Igumnov L.A., Litvinchuk S.Y., Lyubimov A.K.
|
| Vol 40, No 3 (2019) |
Three-Dimensional Non-stationary Motion of Timoshenko-Type Circular Cylindrical Shell |
 (Eng)
|
|
Fedotenkov G.V., Kalinchuk V.V., Mitin A.Y.
|
| Vol 40, No 3 (2019) |
Bulk Green’s Functions in Two-dimensional Coupled Unsteady Problems of Elastic Diffusion for Orthotropic Continuum |
 (Eng)
|
|
Tarlakovskii D.V., Zemskov A.V.
|
| Vol 40, No 3 (2019) |
Analysis of Dynamic Behavior of Beams with Variable Cross-section |
 (Eng)
|
|
Saurin V.V.
|
| Vol 40, No 3 (2019) |
Consistent Equations of Nonlinear Multilayer Shells Theory in the Quadratic Approximation |
 (Eng)
|
|
Paimushin V.N., Kholmogorov S.A., Badriev I.B.
|
| Vol 40, No 3 (2019) |
High-Performance Computations in Multi-agent Simulation Problems of Percolation Cluster’s Behavior |
 (Eng)
|
|
Lapshina S.Y.
|
| Vol 40, No 3 (2019) |
Stresses in Viscoelastic Half Space at Given on the Boundary Non-stationary Normal Displacement |
 (Eng)
|
|
Korovaytseva E.A., Pshenichnov S.G., Tarlakovskii D.V.
|
| Vol 40, No 3 (2019) |
Solutions of Non-stationary Dynamic Problems of Linear Viscoelasticity |
 (Eng)
|
|
Korovaytseva E.A., Pshenichnov S.G.
|
| Vol 40, No 3 (2019) |
Large Deflections of Beams, Arches and Panels in an Elastic Medium with Regard to Deformation Shifts |
 (Eng)
|
|
Mukhamedova I.Z., Kayumov R.A., Tazyukov B.F., Shakirzyanov F.R.
|
| Vol 40, No 2 (2019) |
A Note on Unbounded Generalized Multiplication Operators |
 (Eng)
|
|
Datt G., Jain M., Ohri N.
|
| Vol 40, No 2 (2019) |
Mixed Solutions of Monotone Iterative Technique for Hybrid Fractional Differential Equations |
 (Eng)
|
|
Damag F.H., Kılıçman A., Ibrahim R.W.
|
| Vol 40, No 2 (2019) |
A Note on Minimal Separating Function Sets |
 (Eng)
|
|
Buzyakova R., Okunev O.
|
| Vol 40, No 2 (2019) |
Synthesis of Reliable Circuits in the Basis Consisting of the Webb Function in P4 and P5 |
 (Eng)
|
|
Barsukova O., Alekhina M.
|
| Vol 40, No 2 (2019) |
On the Vertical Similarly Homogeneous R-Trees |
 (Eng)
|
|
Andreev P.D., Bulygin A.I.
|
| Vol 40, No 2 (2019) |
Nonlinear Hilfer Fractional Integro-Partial Differential System |
 (Eng)
|
|
Ahmed H.M., El-Owaidy H.M., AL-Nahhas M.A.
|
| Vol 40, No 2 (2019) |
Analytical Solution of Fractional Burgers-Huxley Equations via Residual Power Series Method |
 (Eng)
|
|
Freihet A.A., Zuriqat M.
|
| Vol 40, No 2 (2019) |
Fixed Point Theorem for F-contraction Mappings, in Partial Metric Spaces |
 (Eng)
|
|
Luambano S., Kumar S., Kakiko G.
|
| Vol 40, No 2 (2019) |
*-Ricci Solitons on Three-dimensional Normal Almost Contact Metric Manifolds |
 (Eng)
|
|
Mandal K., Makhal S.
|
| Vol 40, No 2 (2019) |
First Initial-Boundary Value Problem for B-Hyperbolic Equation |
 (Eng)
|
|
Zaitseva N.V.
|
| Vol 40, No 2 (2019) |
On Inverse Boundary Value Problem for a Fredholm Integro-Differential Equation with Degenerate Kernel and Spectral Parameter |
 (Eng)
|
|
Yuldashev T.K.
|
| Vol 40, No 2 (2019) |
Stability of Singular Fractional Systems of Nonlinear Integro-Differential Equations |
 (Eng)
|
|
Taïeb A.
|
| Vol 40, No 2 (2019) |
Naturally Reductive Homogeneous Space with an Invariant (α, β)-Metric |
 (Eng)
|
|
Shanker G., Kaur K.
|
| Vol 40, No 2 (2019) |
On Generalized Solutions of Problems of Electromagnetic Wave Diffraction by Screens in the Closed Cylindrical Waveguides |
 (Eng)
|
|
Pleshchinskii N.B.
|
| Vol 40, No 2 (2019) |
Ricci Solitons in Kenmotsu Manifold under Generalized D-Conformal Deformation |
 (Eng)
|
|
Nagaraja H.G., Kiran Kumar D.L.
|
| Vol 40, No 1 (2019) |
On a Difference Equation Generated by Two “Close” Squares |
 (Eng)
|
|
Garif’yanov F.N., Strezhneva E.V.
|
| 201 - 225 of 607 Items |
<< < 4 5 6 7 8 9 10 11 12 13 > >>
|